# SDR DALA2015070804228

- Difficulty date: July 7, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT BS 1322 X -26 - 33.  THE FLOORBEAM WAS REPAIRED IAW SRM 53-05, FIG 20 A.
